MathSciNet Relay Station
MathSciNet bibliographic data
MR2242650 53A10
Colding, Tobias H.; Minicozzi, William P., II Shapes of embedded minimal surfaces. Proc. Natl. Acad. Sci. USA 103 (2006), no. 30, 11106–11111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement